# SDR PLGA9608252

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365BE
- Make and model: Saab 340B
- Aircraft serial: 340B299
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4304 - DURING FLT FROM BOS TO YOW, THE LEFT ENGINE CHIP DETECTOR LIGHT ILLUMINATED.  THE AIRCRFT DIVERTED BACK TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED CHIP DETECTOR AND FOUND ONE CHIP.  CHIP WAS WITHIN LIMITS PER GE MM.  INSPECTIONS AND RUNS WERE PERFORMED PER GE MM AND NO FURTHER DEFECTS NOTED.  AIRCRAFT RELEASED TO SERVICE.  (M)
